The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some remarks on infinitesimal generators of analytic semigroups

Author: Jerome A. Goldstein
Journal: Proc. Amer. Math. Soc. 22 (1969), 91-93
MSC: Primary 47.50
MathSciNet review: 0243384
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Goldstein, Semigroups and hyperbolic equations, J. Functional Analysis 3 (1969).
  • [2] -, On a connection between first and second order equations in Banach spaces, (to appear).
  • [3] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [4] K. Yosida, Functional analysis, Springer, Berlin, 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society